# SDR IPXA10558454

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 18,235 hours, 26,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSE UPPER LOBE, FLOOR SUPPORT TOP COVER IS CRACKED, BS 1055, LBL 29, WL 208.  REMOVED FLOOR SUPPORT, FABRICATED -10 PLATE. INSTALLED NEW FABRICATED PART.
